# SDR UPS09M54257

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INOP ELEC AND PNEUMATIC. DEFERRED IAW MEL 391975.  REF WDM 52-11-01 FOUND UP LIMIT SWITCH 51-588 TO HAVE INTERMITTENT HIGH RESISTANCE FROM PINS E TO D. REPLACED 51-588. DOOR CHECKS GOOD.
